# SDR UIEA2014022700086

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 59,411 hours, 9,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B1604921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1180, LBL 98 - 127 FLOOR INTERCOSTAL WEB FOUND CRACKED.  R & R CABIN STATION 1180, LBL 98 - 127 FLOOR INTERCOSTAL WEB IAW R1-53-41-10463.
